Access count of this item: 104

Files in This Item:
File Description SizeFormat 
1563-04.pdf694.37 kBAdobe PDFView/Open
Title: 消散性非線型項を持つ Schrodinger 方程式の解の時間減衰と長時間挙動について(スペクトル・散乱理論とその周辺)
Authors: 下村, 明洋  KAKEN_name
Author's alias: SHIMOMURA, Akihiro
Issue Date: Jun-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1563
Start page: 33
End page: 42
URI: http://hdl.handle.net/2433/81126
Appears in Collections:Spectral and Scattering Theory and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.